On finding the largest root of a polynomial
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 6, pp. 693-696
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1990__24_6_693_0,
author = {Davenport, J. H. and Mignotte, M.},
title = {On finding the largest root of a polynomial},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {693--696},
year = {1990},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {24},
number = {6},
mrnumber = {1080714},
zbl = {0715.65033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_693_0/}
}
TY - JOUR AU - Davenport, J. H. AU - Mignotte, M. TI - On finding the largest root of a polynomial JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1990 SP - 693 EP - 696 VL - 24 IS - 6 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_693_0/ LA - en ID - M2AN_1990__24_6_693_0 ER -
%0 Journal Article %A Davenport, J. H. %A Mignotte, M. %T On finding the largest root of a polynomial %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1990 %P 693-696 %V 24 %N 6 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_693_0/ %G en %F M2AN_1990__24_6_693_0
Davenport, J. H.; Mignotte, M. On finding the largest root of a polynomial. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 6, pp. 693-696. http://geodesic.mathdoc.fr/item/M2AN_1990__24_6_693_0/
